MathSciNet Relay Station
MathSciNet bibliographic data
MR694387 (85i:20034) 20E22 (03D40 20F10 20F50)
Hickin, Kenneth K.; Phillips, Richard E. Isomorphism types in wreath products and effective embeddings of periodic groups. Trans. Amer. Math. Soc. 277 (1983), no. 2, 765–778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement